# SDR CALA2022082602181

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737
- Aircraft serial: 31601
- Aircraft time: 57,568 hours, 20,668 cycles
- System (JASC): 3400 · Navigation System
- Part: None
- Part number: 6225132633
- Part serial: 9972
- Condition: None
- Location: Wx Radar
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECT AT 55 PREDICTED WINDSHEAR WINDSHEAR WARNING SOUNDS WHEN R ADAR ON TOMC APPROVED CREW C/W DDP DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN REMOVED OLD WXR XVCR AND INSTLD NEW UNIT REF AMM 34-43-41. NEEDS PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. OPS CHKS, NO MORE TIME ROTABLE PARTS CHANGE WAS INDICATED - TT # 1997945  SN OFF 9972 TRANSCEIVER, WX  OFF 99-3443-9-0007 9972 ON 99-3443-9-0007 9591 ACP WEATHER RADAR OPERATIONAL TEST REF AMM 34-43-00-710-802-001, TESTED GOOD.
